Log in to your
account.
Quick sign up
It only takes a millisecond.
Terms and Conditions
Forgot your password?
No problem, we can help.
Enter your email address below, and you'll receive and email containing a link to reset your password.
Password reset
A confirmation email with a link to reset your password has been sent to at your request.
Please check your email and click on the link.
We do our best, but if you don't hear from us in a minute or two, please check your spam email folder.
For further assistance please contact us at support@treato.com.
Treato My Voice
Share your thoughts, experiences and ideas which could help others.
Please, no commercial content and no spam.
Make sure you enter your email address correctly so we can let you know when it goes live after a short moderation process.
The name that will be displayed with your story
Your email address will not be displayed on Treato, and will never be shared.
 
 
Thank you for sharing
Our editorial team will review this shortly and we will inform you once it goes live.
Treato My Voice
Thank you for sharing!
Your post was added to treato.com.
You’re one step away from being a registered user on Treato.
Just choose a password, and you’re done!
Treato My Voice
NOTE: All My Voice posts are carefully monitored by the Treato tream.
Your privacy is important. Treato will never sell or give your email address to a third party.
How to use bookmarks
Bookmarks allow you to easily access Treato pages that interest you through the My Treato
panel on the right
help-img
Successfully bookmarked the
page!
Bookmarks allow you to easily access Treato pages that interest you
through the My Treato panel on the right
help-img
To save and access your bookmarks from any browser, you need to be
logged in or create an account in 5 seconds.
Successfully bookmarked the
page!
You now have bookmarks. In order not to lose them, we recommend that you sign up or log in.
Security check
Let us know that you are a human.
Type the characters you see in the picture below
Submit

What patients are saying about
Losartan and Hair Loss

/ 27 posts
Vomiting
  • 30 posts reported Vomiting with Losartan, 0.66% of total posts
More info
Hair Loss
  • Hair Loss is #37 in Losartan discussions.
  • 27 posts reported Hair Loss with Losartan, 0.59% of total posts
More info
Angioedema
  • Angioedema is a known side effect of Losartan
  • 27 posts reported Angioedema with Losartan, 0.59% of total posts
More info
Tinnitus
  • 27 posts reported Tinnitus with Losartan, 0.59% of total posts
More info
Treato Video
Follow us
share this page
Help people by sharing experiences you've had with Losartan or Hair Loss - your story could impact others.
Treato My Voice
By Ninjarev
July 27, 2014
Ninjarev wrote
Cozzar Tachacardia
Comment on this post
By Melody
June 12, 2014
Melody wrote
Losartan Jitters
Thanks for your input Tiffany. My Dr. felt I would do better on Diovan and am on 40mg daily. Doing much better.
Melody  |  July 19, 2014
How long have u been taking these meds? Have u monitored your blood pressure? When I first started mine(which was just 50mg once daily) I felt great for 3 weeks and then all of the sudden I started feeling really puny and dizzy....I started checking my BP and it was very low...now I'm only taking 25mg and feel better do far and my BP is back to normal...
Tiffany  |  June 20, 2014
Comment on this post
By Mel
June 10, 2014
Mel wrote
losartan jitters
Comment on this post
By shail
March 2, 2014
shail wrote
Losartan Potassium not working
Comment on this post
By evelyn
August 11, 2013
evelyn wrote
Losartan: Blood clots (bruises), leg pain and vertigo
Also, potassium gets very high, and black & blues (hematomas) appear from time to time anywhere in the body.
July 31, 2014
Wow, I didn't realize the leg pains that i am having daily, especially at night was because I was on Losartan. I started it just about 7 weeks ago, and that is when I started having all this new pain. Never thought about it causing leg pain. I am having problems with insomnia too.
Worshipper1962  |  July 30, 2014
Comment on this post

What patients are saying about Losartan and Hair Loss

27 patient discussions from healthcare websites and blogs
3 weeks ago and every since then i have had severe hair loss...
...loss, dandruff after taking Losartan. ...My Dr. put me on losartan about 3 weeks ago and every since then i have had severe hair loss. I am also developing ...out and grow back if i stop the
three years. Beginning to have thinning and some hair loss...
...on Cozaar (Losartan) for three years. Beginning to have thinning and some hair loss. Can't sa...
for about 2 months and have experienced a lot of hair loss...
I have been taking Losartan for about 2 months and have experienced a lot of hair loss. Top of my head and the temples are thinning fast. I am scheduled...
I have noticed a significant amount of hair loss which...
...5mg Amlodipine & 100mg Losartan. I have noticed a significant amount of hair loss which I understand can be a side-effect of Amlodipine. Is it safe ...it and continue with Losartan only. My B...
side effects with all of them (insomnia, rashes, hair loss...
...lisinopril, atacand, amolodipine and losartan. I've had significant side effects with all of them (insomnia, rashes, hair loss, ... ). Has anyone ...a solution? I've got allergies and I'm sensit...
survivor. I currently take Losartan (Cozaar), have been on...
...cancer survivor. I currently take Losartan (Cozaar), have been on it ...2 months after stopping Lisinopril (it seemed to cause hair loss). When I see my onco...
was taking Losartan and Carvedilol. After hospitalization,...
...became unstable (I was taking Losartan and Carvedilol. After hospitalization, ...and the biggest problem is hair loss. I see from reviews here that others have also experienced hair loss. I knew...
Every night! Now I am on Losartan, and it is not lowering...
I took Lisinopril and while it really ...Every night! Now I am on Losartan, and it is not lowering ...is where it is. I am also losing hair...I don't see it as a...
of hair in scalp. Taking losartan, synthroid. Is it due to...
...of hair in scalp. Taking losartan, synthroid. Is it due ...Synthroid and also taking Losartan every day. I think ...blood pressure medication, I have noticed a thinning of my hair in the scal...
hair loss when taking Losartan? Hair loss appears to...
...anyone experienced hair loss when taking Losartan? Hair loss appears to be a ...potassium. In clinical studies, hair loss was reported in less ...However, given how common hair loss is in the...
feedback